# SDR SIMA983022

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Engine: Pwa PW127
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 8TD50N
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3597 - AT 200 FT, THE NR 2 ENGINE TORQUE BEGAN TO FLUCTUATE AND THE HIGH ITT LIGHT ILLUMINATED.  CREW REDUCED POWER TO GET THE ITT DOWN, BUT THE ITT SPIKED AGAIN WITH HIGH ITT LIGHT.  CREW SHUT DOWN THE ENGINE, DECLARED AN EMERGENCY AND LANDED SAFELY.  REMOVED AND REPLACED CRACKED DISCHARGE DUCT.  (M)
